×

zbMATH — the first resource for mathematics

Rationality properties of linear algebraic groups. II. (English) Zbl 0211.53302

MSC:
14L35 Classical groups (algebro-geometric aspects)
20G15 Linear algebraic groups over arbitrary fields
14G99 Arithmetic problems in algebraic geometry; Diophantine geometry
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. BOREL, Groupes linaires algebriques, Ann. of Math. (2) 64(1956), 20-82. · Zbl 0070.26104
[2] A. BOREL ET J. -P. SERRE, Theoremes de finitude en cohomologie galoisienne, Comm Math. Helv., 39(1964), 111-164. · Zbl 0143.05901
[3] A. BOREL ET J. TITS, Groupes reductifs, Publ. Math. I. H. E. S., no. 27(1965), 55-150 · Zbl 0145.17402
[4] A. BOREL AND T. A. SPRINGER, Rationality properties of linear algebraic groups, Proc Symp. Pure Math., vol. IX (1966), 26-32. · Zbl 0199.06804
[5] H. CARTAN AND S. EILENBERG, Homological Algebra, Princeton University Press, 1956 · Zbl 0075.24305
[6] P. CARTIER, Questions de rationalite des diviseurs en geometrie algebrique, Bull. Soc Math., 86(1958), 177-251. · Zbl 0091.33501
[7] P. CARTIER, Isogenies des varietes de groupes, Bull. Soc. Math., 87(1959), 191-220 · Zbl 0098.02403
[8] C. CHEVALLEY, Theorie des groupes de. Lie, Tome II, Act. Sci. Indf, no. 1151, Hermann, Paris, 1951. · Zbl 0054.01303
[9] C. CHEVALLEY, On algebraic group varieties, J. Math. Soc. Japan, 6(1954), 303-324 · Zbl 0057.26301
[10] C. CHEVALLEY, Seminaire sur la classification des groupes de Lie algebriques, 2 vol., Paris, 1958. · Zbl 0084.16903
[11] C. CHEVALLEY, Fondements de la geometrie algebrique, Paris, 1958 · Zbl 0087.35501
[12] M. DEMAZURE ET A. GROTHENDIECK, Schemas en groupes, I. H. E. S., 1964
[13] J. DIEUDONNt, Sur les groupes de Lie algebriques sur un corps de caracteristique p 0, Rend. Cir. Mat. Palermo (2), 1(1953), 380-402. · Zbl 0048.25502
[14] A. GROTHENDIECK ET J. DIEUDONN, Elements de geometrie algebrique, III, Publ Math. I. H. E. S., 11(1961). · Zbl 0118.36206
[15] J. E. HUMPHREYS, Algebraic groups and modular Lie algebras, Memoirs AMS, 71(1967), 76p. · Zbl 0173.03001
[16] S. LANG, Algebraic groups over finite fields, Amer. J. Math., 78(1956), 555-563 JSTOR: · Zbl 0073.37901
[17] M. ROSENLICHT, Some rationality questions on algebraic groups, Annali di Mat. (IV), 43(1957), 25-50. · Zbl 0079.25703
[18] M. ROSENLICHT, Extensions of vector groups by abelian varieties, Amer. J. Math., 8 (1958), 685-714. JSTOR: · Zbl 0091.33303
[19] M. ROSENLICHT, On quotient varieties and the affine embedding of certain homogeneou spaces, Trans. Amer. Math. Soc, 101(1961), 211-223. JSTOR: · Zbl 0111.17902
[20] M. ROSENLICHT, Questions of rationality for solvable algebraic groups over nonperfec fields, Annali di Mat. (IV), 61(1963), 97-120. · Zbl 0126.16901
[21] J. -P. SERRE, Quelques proprietes des varietes abeliennes en caracteristique y Amer. J. Math., 80(1958), 715-739. JSTOR: · Zbl 0099.16201
[22] J. -P. SERRE, Groupes algebriques et corps de classes, Act. Sci. Ind., no. 1264, Hermann, Paris, 1959. · Zbl 0097.35604
[23] J. -P. SERRE, Cohomologie Galoisienne des groupes algebriques lineaires, Colloque sur l Theorie des groupes algebriques, Bruxelles, 1962, 53-67. · Zbl 0145.17501
[24] J. -P. SERRE, Cohomologie Galoisienne, Lecture Notes in mathematics, no. 5, Springer Verlag, 1964.
[25] R. STEINBERG, Regular elements of semisimple algebraic groups, Publ. Math. I. H. E. S., no. 25(1965), 49-80. · Zbl 0136.30002
[26] J. TITS, Classification of algebraic semisimple groups, Proc. Symp. Pure Math;, vol. I (1966), 33-62. · Zbl 0238.20052
[27] A. WEIL, Foundations of algebraic geometry, Amer. Math. Soc. Colloq. Publ., vol XXIX, 2nd. ed., Amer. Math. Soc, Providence, R. I. 1962. · Zbl 0168.18701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.